# SDR AU981288

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BELLY SKIN CRACKED AND CORRODED IN THE AREA AT THE FORWARD END OF THE FRONT CARGO COMPARTMENT AT FRAME 19 BETWEEN `Z' SECTION STRINGERS 34L AND 34R.  SUBMITTER SUSPECTED CAUSE AS THE RESULT OF A SPILL.  AREA OF CORROSION APPROXIMATELY 40 MM BY 50 MM (1.57 INCHES BY 1.96 INCHES).
